# SDR SWAA2023012695515

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8755L
- Make and model: Boeing 737-8
- Aircraft serial: 67208
- Aircraft time: 2,431 hours, 1,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE MISSING.   INSTALLED NEW MEGAPHONE IAW AMM 25-64-00.  OPS CHECK NORMAL.
